# SDR R61A2023061400348

- Difficulty date: May 22, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 22,815 hours, 15,578 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17180170401
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUTINE TASK CARD COMPLIED WITH: 170EO-57-20-0049MA_1 LEFT-OUTBOARD-MAIN WING SPAR 1 INSPECTION AND REWORK SB57-73G1P1 SEE EAMS WO H9071 TASK 5151.
